I was going to PM Melanie (NWAO) to thank her for a skin care tip she suggested..........but might as well put it out here for everyone to see. Maybe it'll help someone else too. So I was always having skin issues under my barrier's bandage section. They'd come and go, usually redness and weepy skin, often starting out as just a red speck here and there and sometimes getting worse, sometimes disappearing.........totally random stuff for no rhyme or reason. I've been to Dermatologists (totally useless) and tried a myriad of home remedies and cures...but nothing really worked. Before I talked to Mel I was using a combo of Betamethasone (hardcore steroid) and Nystatin liquid. Those used together were pretty good, but every once in awhile some irritation would randomly pop up. Mel suggested I use an anti-fungal. So out came the Athlete's Foot spray (liquid, not powder) and I tried that. BINGO! No more irritation! Not even a hint of it. I still use the Nystatin in between rounds of my Tinactin (Tolnaftate 1%), more as a moisturizer than anything else.....as the Tinactin will dry out my skin if I used it alone. But for the past couple months that I've been using it I haven't had ANY irritation under my bandage area! So my hat's off to Mel....and if you're struggling with red weepy skin.......you might want to give the Athlete's Foot spray a try. It's working for me!!